Hi, I am 54 years old and in the past two months have noticed that the tip of my penis bends sharply to the left during erection. This has never happened before. You should know that three months ago, my girlfriend was killed in a tragic accident on her Vespa and I found her body but couldn't save her. Three weeks later I lost my job as General Manager of a country club due to the economy and moved from Lake Tahoe back to Scottsdale. We had both resigned from two different country clubs in Scottsdale prior to our move to Tahoe to start a new life but with the loss of Denise and the job, I couldn't stay. The anxiety and depression issues started me taking Lexapro and Niravam, but I gave up the Lexapro a month or so ago. I am taking too much of the Nivaram but until I can find a good psychiatrist, don't have a choice as I simply can't breath without it. Could this erection problem be related to all of these stress and medication issues or should I be "worried" about something else? Frankly, I would be embarassed to be intimate with anyone else with this issue. Thanks so much for any help, this would be hard to talk to a doctor in person.
You've certainly been through a stressful time in your life. Please accept my condolences on your loss. With time, you'll heal and begin to live your life again.
Some men worry about the curvature of their penis. Penises come in all shapes and when erect, they may curve to the left or to the right; or up or down; and some may not curve at all. This curvature can be there from puberty or happen later in life. This is part of the diversity of the human body and is not an issue unless the curvature is so extreme that it makes sexual activity painful. Since your curvature isn’t painful, it won’t inhibit sexual activity, so stop worrying.
And, no, the curvature isn't related to stress or drugs or anything else. As I said, unless it becomes extreme, it's nothing to worry about.
Once you decide to be sexual with a new partner, don't worry. As I said, the human body is diverse. Don't let anxiety cause you to short-circuit your ability to feel pleasure. Relax and accept your body as it is. Best of luck to you. Dr. J
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.